# SDR ABXA070077

- Difficulty date: March 15, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 57,978 hours, 53,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228187
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED 2 PLACES APPROXIMATELY FS 1197, LEFT SIDE.  REPAIRED AREA IAW DC9 SRM 53-01.
